Rational Hausdorff Divisors: a New approach to the Approximate Parametrization of Curves
IdentifiersPermanent link (URI): http://hdl.handle.net/10017/20518
Ministerio de Ciencia e Innovación
Journal of Computational and Applied Mathematics, 2014, v. 263, pp. 445-465.
Approximate parametrization problem
Description / Notes
This is the author’s version of a work that was accepted for publication in Computational and Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computational and Applied Mathematics 263 (2014), pp. 445-465. DOI: 10.1016/j.cam.2013.12.052
info:eu-repo/grantAgreement/MICINN//MTM2011-25816-C02-01/ES/ALGORITMOS Y APLICACIONES EN GEOMETRIA DE CURVAS Y SUPERFICIES/
© Elsevier B.V., 2014
In this paper we introduce the notion of rational Hausdor divisor, we analyze the dimension and irreducibility of its associated linear system of curves, and we prove that all irreducible real curves belonging to the linear system are rational and are at nite Hausdor distance among them. As a consequence, we provide a projective linear subspace where all (irreducible) elements are solutions to the approximate parametrization problem for a given algebraic plane curve. Further- more, we identify the linear system with a plane curve that is shown to be rational and we develop algorithms to parametrize it analyzing its elds of parametriza- tion. Therefore, we present a generic answer to the approximate parametrization problem. In addition, we introduce the notion of Hausdor curve, and we prove that every irreducible Hausdor curve can always be parametrized with a generic rational parametrization having coe cients depending on as many parameters as the degree of the input curve.
Files in this item
- MATEMATIC - Artículos